RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2002, Volume 2, Number 1, Pages 1–15 (Mi mmj42)  

This article is cited in 4 scientific papers (total in 4 papers)

Singular differential, integral and discrete equations: the semipositone case

R. P. Agarwala, D. O'Reganb

a Florida Institute of Technology
b National University of Ireland, Galway

Abstract: Fixed point methods play a major role in the paper. In particular, we use lower type inequalities together with Krasnoselskii's fixed point theorem in a cone to deduce the existence of positive solutions for a general class of problems. Moreover, the results and technique are applicable also to positone problems.

Key words and phrases: Singular, differential, integral, discrete, semipositone.

DOI: https://doi.org/10.17323/1609-4514-2002-2-1-1-15

Full text: http://www.ams.org/.../abst2-1-2002.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 34B15, 47H30, 39A10
Received: March 29, 2001
Language:

Citation: R. P. Agarwal, D. O'Regan, “Singular differential, integral and discrete equations: the semipositone case”, Mosc. Math. J., 2:1 (2002), 1–15

Citation in format AMSBIB
\Bibitem{AgaOre02}
\by R.~P.~Agarwal, D.~O'Regan
\paper Singular differential, integral and discrete equations: the semipositone case
\jour Mosc. Math.~J.
\yr 2002
\vol 2
\issue 1
\pages 1--15
\mathnet{http://mi.mathnet.ru/mmj42}
\crossref{https://doi.org/10.17323/1609-4514-2002-2-1-1-15}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900581}
\zmath{https://zbmath.org/?q=an:1019.34023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208587700001}


Linking options:
  • http://mi.mathnet.ru/eng/mmj42
  • http://mi.mathnet.ru/eng/mmj/v2/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Liu Yuji, Zhang Binggen, “Twin positive solutions for three-point $(n,p)$-boundary value problems with sign changing nonlinearities”, Dynam. Systems Appl., 13:1 (2004), 25–40  mathscinet  zmath  isi
    2. Agarwal R.P., O'Regan D., Wong P.J.Y., “Constant-sign solutions of a system of integral equations: The semipositone and singular case”, Asymptot. Anal., 43:1-2 (2005), 47–74  crossref  mathscinet  zmath  isi
    3. Agarwal R.P., O'Regan D., Wong P.J.Y., “Existence of constant-sign solutions to a system of difference equations: the semipositone and singular case”, J. Difference Equ. Appl., 11:2 (2005), 151–171  crossref  mathscinet  zmath  isi
    4. Mei X., Jiang H., “Global Exponential Stability of Delayed Hopfield Neural Network on Time Scale”, Proceedings of the 2014 International Joint Conference on Neural Networks (Ijcnn), IEEE International Joint Conference on Neural Networks (Ijcnn), IEEE, 2014, 2991–2996  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:190
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020